Myasthenia gravis and a rare complication of chemotherapy.

Ng, Christina V.T. (2005) Myasthenia gravis and a rare complication of chemotherapy. The Medical journal of Australia, 182 (3). p. 120. ISSN 0025-729X

Full text not available from this repository.

Abstract

We describe a patient with myasthenia gravis and thymoma who developed recurrent severe myasthenic crises associated with the use of combination chemotherapy.

Item Type: Article
Creators:
  1. Ng, Christina V.T.
Journal or Publication Title: The Medical journal of Australia
Additional Information: Department of Clinical Oncology, University of Malaya Medical Centre
Uncontrolled Keywords: Antineoplastic Combined Chemotherapy Protocols/adverse effects; Cholinesterase Inhibitors/administration & dosage;
Subjects: R Medicine > R Medicine (General)
Divisions: Faculty of Medicine
Depositing User: Mr. Faizal Hamzah
Date Deposited: 18 Mar 2011 08:49
Last Modified: 20 Oct 2014 12:09
URI: http://eprints.um.edu.my/id/eprint/509

Actions (For repository staff only: Login required)

View Item